# SDR MASA200600449

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 10,003 hours, 9,251 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7302 IAD - FUEL ODOR IN THE CABIN WHILE STARTING APU.  OPS CHECKED GOOD.
